# SDR OZCA06102DEC2021

- Difficulty date: December 2, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N631BC
- Make and model: Saab SF340A
- Aircraft serial: 340A061
- Aircraft time: 45,284 hours, 43,797 cycles
- Engine: Ge CT75A2
- Engine time: 39,934 hours, 41,413 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hmu
- Part number: 78550034
- Part serial: UDAJ3379
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L, E

## Discrepancy

SUPPLEMENTAL - ON GO AROUND RWY 26R AT MIA ENG 1 OIL PRESS LT CAME ON, LOST POWER, MEMORY ITEMS, DECLARED
EMERGENCY AND QRH COMPLY. - DURING T/S FOUND AT BOTTOMING GOVERNOR CONNECTED NP OVER SHOOTS 140 RPM NEED TO 1500 RPM AND RETURNED TO NORMAL READINGS. PROCEEDED TO FOLLOW ON CT7-5, FIM AND SAAB 340, FIM, REQUIRES FURTHER T/S. R/R  ECU SWAPPED OVD LH TO RH PERFORMED ENGINE RUN CHECK AUTOCOARSEN R/R #1 ENGINE HMU IAW CT7-5 73-00-00. PENDING OPS CHECK. NO DEFECTS NOTED. P/N OFF:785500-34 S/N OFF:UDAJ3379. PERFORMED #1 ENGINE RUNS IAW CT7-5, 72-00-00 OPS CHECK AND LEAK CHECK SATISFACTORY.
